Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xiomara

Post Tane users, question

Recommended Posts

Did Accutane make you look older than before? I feel like it did that to me. :redface:

Could be a combination of dryness, weight loss(saggy face), and allergies(make me look tired). I'm not really sure. But I know that I don't look like i'm in my 20's. :shifty:

Share this post


Link to post
Share on other sites

Don't think so. I'm only 17 anyway.

Share this post


Link to post
Share on other sites
Did Accutane make you look older than before? I feel like it did that to me. :redface:

Could be a combination of dryness, weight loss(saggy face), and allergies(make me look tired). I'm not really sure. But I know that I don't look like i'm in my 20's. :shifty:

While i was on it yes, but i feel i have lost some wrinkles that i gained while on accutane from the dryness and in general im going back to how i looked before tane (in terms of age wise)

Share this post


Link to post
Share on other sites
Did Accutane make you look older than before? I feel like it did that to me. :redface:

Could be a combination of dryness, weight loss(saggy face), and allergies(make me look tired). I'm not really sure. But I know that I don't look like i'm in my 20's. :shifty:

Nope. I'm 25 and still get carded for R-rated movies.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×